Algebraic Subgroups of Lie Groups
Journal of Lie theory, Tome 9 (1999) no. 1, pp. 271-284
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1999_9_1_a11,
author = {D. H. Lee},
title = {Algebraic {Subgroups} of {Lie} {Groups}},
journal = {Journal of Lie theory},
pages = {271--284},
year = {1999},
volume = {9},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_1999_9_1_a11/}
}
D. H. Lee. Algebraic Subgroups of Lie Groups. Journal of Lie theory, Tome 9 (1999) no. 1, pp. 271-284. http://geodesic.mathdoc.fr/item/JLT_1999_9_1_a11/